# SDR RU3A2025120900814

- Difficulty date: December 9, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N70
- Make and model: Beech 300BEECH
- Aircraft serial: FF5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON 09 DECEMBER 2025,  WAS PERFORMING FLIGHT INSPECTION MANEUVERS WHEN THE CREW BECAME AWARE OF A STRONG ODOR OF ELECTRICAL SMOKE IN THE COCKPIT. AN EMERGENCY WAS DECLARED WITH BOSTON TRACON AND AN EMERGENCY LANDING WAS PERFORMED ON RUNWAY 27. AIRPORT RESCUE AND FIREFIGHTING VEHICLES WERE DISPATCHED AND THE CREW EVACUATED ON THE RUNWAY. THE AIRCRAFT WAS THEN TOWED TO SIGNATURE FLIGHT SUPPORT FBO. MAINTENANCE AND ON-CALL DUTY MANAGER HAVE BEEN NOTIFIED.   RU3A
